# SDR 9501685508

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508US
- Make and model: Boeing 757251
- Aircraft serial: 23197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 146N5091
- Condition: Corroded
- Location: Fs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FLOOR BEAM UPPER CHORD WAS FOUND CORRODED AT FS 1681, LBL 4 TO LBL 21, AND AT RBL 14.  REMOVED CORROSION AND REPAIRED PER NWA EA 55-93720 AND 55-93719.
